MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC ULTRAFILTER U 9000; SUBSYSTEM, WATER PURIFICATION

VANTIVE US HEALTHCARE LLC ULTRAFILTER U 9000; SUBSYSTEM, WATER PURIFICATION
Catalog Number 112062
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an external fluid leak was observed from an ultrafilter u9000 prior to use.The filter had been used 78 times for hemodialysis therapy.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ULTRAFILTER U 9000
Common Device Name
SUBSYSTEM, WATER PURIFICATION
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - HECHINGEN BADEN DIALYZER
holger - crafoord - strasse 26
hechingen D-723 79
GM   D-72379
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key22289518
Report Number9611369-2025-00082
Device Sequence Number8929728
Product Code FIP
UDI-Device Identifier07332414102500
UDI-Public07332414102500
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number112062
Device Lot Number3-1903-H-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown